# SDR 070175

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD A BURNING OIL ODOR, THEN BOTH AFT LAVATORY SMOKE DETECTORS ALARMS WENT OFF.  RETURNED TO LAS PER CONVERSATION WITH MAINTENANCE CONTROL PERSONNEL.  LAS MAINTENANCE DEPARTMENT PERSONNEL PERFORMED HIGH POWER ENGINE GROUND RUNS, REFERENCE AMM 71-00-00.  WITH ENGINES AT HIGH POWER, RAN AIRCRAFT AIR CONDITIONING PACKS LEFT AND RIGHT FOR 20 MINUTES, REFERENCE AMM 21-00-00.  NO CABIN OR LAVATORY SMOKE NOTED, AIRCRAFT IS OK FOR SERVICE.
